MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/189/075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on october 28, 2023, the patient suffered from gastrointestinal bleeding and underwent emergency tracheal intubation to protect the airway.Before intubation, the doctor checked the no.7.5 suction tracheal intubation tube and immersed the balloon in sterile saline which had bubbles.This was taken as an indication of leaking.The airbag was discarded and replaced with another tracheal intubation tube.There was no patient adverse effects.
 
Additional Manufacturer Narrative
Other text: device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Additional Manufacturer Narrative
D4: udi updated.Udi related data quality updates only.

Brand Name
PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18232001
Report Number3012307300-2023-10827
Device Sequence Number3176696
Product Code BTR
UDI-Device Identifier15019315059537
UDI-Public(01)15019315059537(11)220809(17)270722(10)4264597
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/189/075
Device Lot Number4264597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexMale